# SDR AALA201710099034

- Difficulty date: September 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082252
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON AFT GALLEY FRAME 68 AT STRINGER 8L, AFT FACE BEND RADIUS.   REPAIRED THE FRAME IAW EA  273274.
